Makale
Tam Makale
Uluslararası
2010
Strong convergence to common fixed points of a finite family of Z operators in normed spaces
International Journal of Engineering, Science and Technology
Cilt 2 · ss. 162–166 · 01.01.2010
Atıf için künye
Yıldırım, İ., & Özdemir, M. (2010). Strong convergence to common fixed points of a finite family of Z operators in normed spaces. International Journal of Engineering, Science and Technology, 2, 162–166.
BibTeX
@article{yildirim2010-72790,
author = {Yıldırım, İsa and Özdemir, Murat},
title = {Strong convergence to common fixed points of a finite family of Z operators in normed spaces},
journal = {International Journal of Engineering, Science and Technology},
year = {2010},
volume = {2},
pages = {162--166},
url = {https://akademik.atauni.edu.tr/yayinlar/72790-strong-convergence-to-common-fixed-points-of-a-finite-family-of-z-operators-in}
}